Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taken Plan B after unprotected sex. Blood in urine. Had tattoo in pelvic area. Caused by plan B?

I got my period two weeks ago. After my period me and bf had sex multiple times a day. I took a plan B pill , after two days I got a really bad UTI . I went to the doctor got it check and I had blood in my urine . Yesterday i went to get a tattoo in my lower pelvic area. After an hour, I went to the restroom and it seem like I was getting my period again. Did the plan B pill cause it? The tattoo? or the multiple sexual intercourse?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
A plan B contain high hormone for its action and thus could cause a disruption of hormonal balance inside you.o
You may have unscheduled bleeding , spotting or might miss your next cycle.
Just wait for two months for regularization of your cycle.
Answered: Sat, 26 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor